淡江大學機構典藏:Item 987654321/121940
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62822/95882 (66%)
造訪人次 : 4013653      線上人數 : 875
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/121940


    題名: Some Extended Simpson-type Inequalities and Applications
    作者: Hsu, Kai-Chen;Hwang, Shiow-Ru;Tseng, Kuei-Lin
    關鍵詞: Hermite-Hadamard inequality;‎Simpson inequality;‎midpoint‎ ‎inequality‎;trapezoid inequality‎;‎convex function;‎concave functions;‎special means‎;‎quadrature rules‎
    日期: 2017-04-30
    上傳時間: 2022-01-13 12:13:42 (UTC+8)
    摘要: ‎In this paper‎, ‎we shall establish some extended Simpson-type inequalities‎ ‎for differentiable convex functions and differentiable concave functions‎ ‎which are connected with Hermite-Hadamard inequality‎. ‎Some error estimates‎ ‎for the midpoint‎, ‎trapezoidal and Simpson formula are also given‎.
    關聯: Bull. Iran. Math. Soc. 43(2), p.409-425
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML24檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋